Bulletin of the American Mathematical Society

Mathematics and the biological sciences

H. B. Williams

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 33, Number 3 (1927), 273-293.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183492099

Mathematical Reviews number (MathSciNet)
MR1561365

Zentralblatt MATH identifier
53.0514.01

Citation

Williams, H. B. Mathematics and the biological sciences. Bull. Amer. Math. Soc. 33 (1927), no. 3, 273--293. https://projecteuclid.org/euclid.bams/1183492099


Export citation